Please use this identifier to cite or link to this item:
Title: The XMM-Newton/2dF survey - V. The radio properties of the X-ray population
Authors: Georgakakis, A
Georgantopoulos, I
Leonidaki, I
Akylas, A
Goudis, C
Leonidaki, I
Goudis, C
Akylas, A
Stewart, GC
First Published: 11-Aug-2004
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2004, 352 (3), pp. 1005-1014
DOI Link: 10.1111/j.1365-2966.2004.07991.x
ISSN: 0035-8711
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.